Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Can macrobid cause early period? Have UTI, brown discharge, dark urine

Can macrobid cause an early period? I have an ongoing uti and I am mid cycle and started to have a pink brownish discharge . The only thing that has changed is that I started taking macrobid and one day later this started. I also noticed that my urine is darker. Can nephrosis start that fast? I am 30 years old and have had 2 c- sections. This is the first time that I am early on my period. Thank you.
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  387
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The antibiotic and the weakness associated with the illness can cause a menstrual disturbance. This is not worrisome. You can wait till your next period for it to be normal.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Mon, 25 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor